# SDR QMLA2015012315007

- Difficulty date: January 23, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N351LL
- Make and model: Agusta AW119MKII
- Aircraft serial: 14819
- Aircraft time: 394 hours, 1,301 cycles
- Engine: Pwa PT6B37A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 109032647107143
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT, AFTER ACFT PUSHED INTO HANGAR.  PIC DISCOVERED RT SIDE PAX DOOR STRIKER PLATE LOWER SCREW & RIVNUT WAS PULLED THROUGH AIRFRAME STRUCTURE.  NOTED DEFORMED & MUSHROOMED HOLE & THREE CRACKS RADIATING FROM RIVNUT HOLE.
